# SDR WTAA950299

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  CREW COMPLIED WITH EMERGENCY PROCEDURES IN QRH.  LIGHT REMAINED ON.  AIRCRAFT CONTINUED TO STATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DOOR MECHANISM, INCLUDING LOCK PINS AND MICROSWITCHES.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK OF DOOR AND WARNING SYSTEM.  SYSTEM OPERATIONAL CHECK NORMAL.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
